# SDR AALA20130514006

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 65,604 hours, 27,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO - AFT LOWER DOOR STOP PAD BRACKET ON DOOR IS CRACKED.  INSTALLED DOOR STOP PAD FITTING PER ARRD 51-00-05-1.
